# SDR UPS07M50692

- Difficulty date: July 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB CONSTANT SECTION BARREL NUT BORE RT NR 18 FOUND WITH CORROSION.  CORROSION REMOVED PER SRM 51-21-01 VII R38.  BOTTOM BORED THRU & BORE REAMED TO 1.067 INCH DIA.  REMN BLEND OUT 0.065 INCH DEEP FOUND EXCEED LIMITS PER EO MD11-55 10-19409-L. 10X MAGNIFICATION C/O, NO CORROSION FOUND.  REPAIR BUCKET BUSHING FAB & PROTECTED.  SEALANT APPLIED AT BLEND OUT VOID & BUSHING INSTALLED.  REPAIR C/O AT BARREL NUT BORE RIGHT NR 18 ACCEPTABLE PER EN1457-07.
